endometriosis · hormone therapy · lupron · lupron depot

*Status Update* 6/16/2015

Last week, I experienced my first mental breakdown on the wonderful menopause-causing hormone injection drug called Lupron Depot, and all I can say is, IT SUCKED. I was so stressed out, I even started randomly bleeding and cramping for a few days (haven’t confirmed this with my doc yet though). It’s over now but it was quite the experience. 😦

Also, it seems I miscounted my months when posting my Month 2 and Month 3 posts! For an update, I just began Month 3 officially 8 days ago (6/8/2015), therefore it might be a bit until my Month 4 post!

Advertisements

2 thoughts on “*Status Update* 6/16/2015

  1. oh God. I remember those days!!! Hang in there woman. Mr. Toad’s Wild Ride has only just begun. 😉 But not too long after your last injection (are you only have 6 like I did?), the meds will leave your system and you’ll be back to your old sense of mental fortitude. Although, I went straight onto birth control and still randomly cry at the smallest things…but not like I did on Lupron. WHOA, NELLY! Best of luck!

    Like

    1. I’m supposed to get 7 months (2 3-month and 1 1-month) but I’m seriously considering stopping at 4! My mom doesn’t think that’s a good idea but all of this is not clashing well with trying to find a full-time job!
      Anyways, thanks for the support!! Your comments always seem to make my day lol it’s the little things 🙂

      Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s